# SDR F3LA2023072000100

- Difficulty date: July 16, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N305FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07387
- Aircraft time: 21,318 hours, 9,221 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: D2902083100000
- Condition: Leaking
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: THIS IS AN SDR REPORTABLE EVENT. REFERENCE LP394655 ITEM 1: ECAM YELLOW HYDRAULIC LO LVL FLUID "HYD Y RSVR LOW LVL" 
CORRECTIVE ACTION: REMOVED AND REPLACED YELLOW HYDRAULIC PIPE #2 IAW A320 AMM 29-13-49-000-812-A AND A320 AMM 29-13-49-400-812-A OPS CHECK GOOD NO LEAK NOTED/END/
